No Cover Image

Journal article 717 views

Double-families of quasi-positive Darcy-flux approximations with highly anisotropic tensors on structured and unstructured grids

Michael G. Edwards, Hongwen Zheng

Journal of Computational Physics, Volume: 229, Issue: 3, Pages: 594 - 625

Swansea University Author: Michael G. Edwards

Full text not available from this repository: check for access using links below.

Published in: Journal of Computational Physics
ISSN: 0021-9991
Published: 2010
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa5729
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2013-07-23T11:53:33Z
last_indexed 2018-02-09T04:32:26Z
id cronfa5729
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2016-08-17T12:28:50.3730333</datestamp><bib-version>v2</bib-version><id>5729</id><entry>2013-09-03</entry><title>Double-families of quasi-positive Darcy-flux approximations with highly anisotropic tensors on structured and unstructured grids</title><swanseaauthors><author><sid>8903caf3d43fca03602a72ed31d17c59</sid><firstname>Michael G.</firstname><surname>Edwards</surname><name>Michael G. Edwards</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2013-09-03</date><deptcode>FGSEN</deptcode><abstract></abstract><type>Journal Article</type><journal>Journal of Computational Physics</journal><volume>229</volume><journalNumber>3</journalNumber><paginationStart>594</paginationStart><paginationEnd>625</paginationEnd><publisher/><issnPrint>0021-9991</issnPrint><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2010</publishedYear><publishedDate>2010-12-31</publishedDate><doi>10.1016/j.jcp.2009.09.037</doi><url/><notes>The development of these new robust methods for the porous media pressure equation approximation has formed part of the basis of two new collaborative projects, one funded by Shell the second by Saudi-Aramco. The methods will be integrated in new tools for simulation of flow in fractures and heterogeneous reservoirs.</notes><college>COLLEGE NANME</college><department>Science and Engineering - Faculty</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>FGSEN</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2016-08-17T12:28:50.3730333</lastEdited><Created>2013-09-03T06:18:42.0000000</Created><path><level id="1">College of Engineering</level><level id="2">Engineering</level></path><authors><author><firstname>Michael G.</firstname><surname>Edwards</surname><order>1</order></author><author><firstname>Hongwen</firstname><surname>Zheng</surname><order>2</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2016-08-17T12:28:50.3730333 v2 5729 2013-09-03 Double-families of quasi-positive Darcy-flux approximations with highly anisotropic tensors on structured and unstructured grids 8903caf3d43fca03602a72ed31d17c59 Michael G. Edwards Michael G. Edwards true false 2013-09-03 FGSEN Journal Article Journal of Computational Physics 229 3 594 625 0021-9991 31 12 2010 2010-12-31 10.1016/j.jcp.2009.09.037 The development of these new robust methods for the porous media pressure equation approximation has formed part of the basis of two new collaborative projects, one funded by Shell the second by Saudi-Aramco. The methods will be integrated in new tools for simulation of flow in fractures and heterogeneous reservoirs. COLLEGE NANME Science and Engineering - Faculty COLLEGE CODE FGSEN Swansea University 2016-08-17T12:28:50.3730333 2013-09-03T06:18:42.0000000 College of Engineering Engineering Michael G. Edwards 1 Hongwen Zheng 2
title Double-families of quasi-positive Darcy-flux approximations with highly anisotropic tensors on structured and unstructured grids
spellingShingle Double-families of quasi-positive Darcy-flux approximations with highly anisotropic tensors on structured and unstructured grids
Michael G. Edwards
title_short Double-families of quasi-positive Darcy-flux approximations with highly anisotropic tensors on structured and unstructured grids
title_full Double-families of quasi-positive Darcy-flux approximations with highly anisotropic tensors on structured and unstructured grids
title_fullStr Double-families of quasi-positive Darcy-flux approximations with highly anisotropic tensors on structured and unstructured grids
title_full_unstemmed Double-families of quasi-positive Darcy-flux approximations with highly anisotropic tensors on structured and unstructured grids
title_sort Double-families of quasi-positive Darcy-flux approximations with highly anisotropic tensors on structured and unstructured grids
author_id_str_mv 8903caf3d43fca03602a72ed31d17c59
author_id_fullname_str_mv 8903caf3d43fca03602a72ed31d17c59_***_Michael G. Edwards
author Michael G. Edwards
author2 Michael G. Edwards
Hongwen Zheng
format Journal article
container_title Journal of Computational Physics
container_volume 229
container_issue 3
container_start_page 594
publishDate 2010
institution Swansea University
issn 0021-9991
doi_str_mv 10.1016/j.jcp.2009.09.037
college_str College of Engineering
hierarchytype
hierarchy_top_id collegeofengineering
hierarchy_top_title College of Engineering
hierarchy_parent_id collegeofengineering
hierarchy_parent_title College of Engineering
department_str Engineering{{{_:::_}}}College of Engineering{{{_:::_}}}Engineering
document_store_str 0
active_str 0
published_date 2010-12-31T03:15:42Z
_version_ 1737024174454472704
score 10.898927